# SDR SIMA20150226009

- Difficulty date: February 26, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,481 hours, 24,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 14534296001
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  LEFT STAB DOUBLER GOUGED FWD OF SPAR II NEAR ROOT.  REPAIRED DAMAGE IAW ERS-EM-55MR-250.
